# SDR MASA20211008472

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N959LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15379
- Aircraft time: 13,684 hours, 10,399 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Part number: CC690153524
- Part serial: NA
- Condition: None
- Location: Rh Lightning Pro
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINGLET TIP FAIRING ASSEMBLY WAS FOUND TO HAVE A CORROSION DAMAGE AFFECTING THE RH LIGHTNING PROTECTION. PERFORMED PERMANENT REPAIR IAW SRM 57-30-84-001-001-A01, EA 12-2021-238.
